Web of Science: 6 cites, Scopus: 5 cites, Google Scholar: cites
Convexity of strata in diagonal pants graphs of surfaces
Aramayona, J.
Lecuire, C.
Parlier, H.
Shackleton, K. J.

Data: 2013
Resum: We prove a number of convexity results for strata of the diagonal pants graph of a surface, in analogy with the extrinsic geometric properties of strata in the Weil-Petersson completion. As a consequence, we exhibit convex flat subgraphs of every possible rank inside the diagonal pants graph.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Pants complex ; Forgetful map ; Weil-Petersson metric
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 219-237, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/260775
DOI: 10.5565/PUBLMAT_57113_08

19 p, 202.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-01-10, darrera modificació el 2021-08-22

   Favorit i Compartir